Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generalised Lipschitz class of functions and the absolute summability of Fourier series by Nörlund means
HTML articles powered by AMS MathViewer

by S. N. Lal and K. N. Singh PDF
Proc. Amer. Math. Soc. 81 (1981), 41-49 Request permission

Abstract:

The main aim of the paper is to investigate the relationship between certain generalised Lipschitz classes of functions and to discuss the absolute Nörlund summability of Fourier series of functions of the class ${L^q}$ where $2 < q < \infty$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28, 40F05, 40G05
  • Retrieve articles in all journals with MSC: 42A28, 40F05, 40G05
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 41-49
  • MSC: Primary 42A28; Secondary 40F05, 40G05
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589133-5
  • MathSciNet review: 589133